Advanced Search
Article Contents
Article Contents

On the convergence of generalized parallel multisplitting iterative methods for semidefinite linear systems

Abstract Related Papers Cited by
  • In this paper, we present the generalized stationary and nonstationary multisplitting iterative methods for positive semidefinite linear systems. We study the convergence theories of new methods and show that the quotient convergence and convergence of stationary parallel multisplitting method are equivalent under a concise condition. Finally, we prove that the generalized nonstationary parallel multisplitting method is quotient convergence with general weighting matrices.
    Mathematics Subject Classification: 58F15, 58F17.


    \begin{equation} \\ \end{equation}
  • [1]

    Z.-Z. Bai and D.-R. Wang, Generalized matrix multisplitting relaxation methods and their convergence, Numer. Math. J. Chinese Univ. (English Ser.), 2 (1993), 87-100.


    Z.-Z. Bai, On the convergence of the generalized matrix multisplitting relaxed methods, Commun. Numer. Methods Engrg., 11 (1995), 363-371.doi: 10.1002/cnm.1640110410.


    Z.-Z. Bai, J.-C. Sun and D.-R. Wang, A unified framework for the construction of various matrix multisplitting iterative methods for large sparse system of linear equations, Comput. Math. Appl., 32 (1996), 51-76.doi: 10.1016/S0898-1221(96)00207-6.


    Z.-Z. Bai and C.-L. Wang, On the convergence of nonstationary multisplitting two-stage iteration methods for Hermitian positive definite linear systems, J. Comput. Appl. Math., 138 (2002), 287-296.doi: 10.1016/S0377-0427(01)00376-4.


    Z.-Z. Bai, L. Wang and J.-Y. Yuan, Weak-convergence theory of quasi-nonnegative splittings for singular matrices, Appl. Numer. Math., 47 (2003), 75-89.doi: 10.1016/S0168-9274(03)00057-6.


    A. Ben-Israel and T. N. E. Greville, "Generalized Inverses: Theory and Applications," Wiley, New York, 1974.


    A. Berman and R. J. Plemmons, "Nonnegative Matrices in the Mathematical Science," Academic Press, New York, 1979.


    Z. Cao and Z. Liu, Symmetric multisplitting of a symmetric positive definite matrix, Linear Algebra Appl., 285 (1998), 309-319.doi: 10.1016/S0024-3795(98)10151-9.


    Z. Cao, On the convergence of nonstationary iterative methods for symmetric positive (semi)defnite systems, Appl. Numer. Math., 37 (2001), 319-330.doi: 10.1016/S0168-9274(00)00047-7.


    Z. Cao, On the convergence of general stationary linear iterative methods for singular linear systems, SIAM J. Matrix Anal. Appl., 29 (2007), 1382-1388.doi: 10.1137/060671243.


    Z. Cao, On the convergence of iterative methods for solving singular linear systems, J. Comput. Appl. Math., 145 (2002), 1-9.doi: 10.1016/S0377-0427(01)00531-3.


    M. J. Castel, V. Migallón and J. Penadés, Convergence of non-stationary parallel multisplitting methods for hermitian positive definite matrices, Math. Comput., 67 (1998), 209-220.doi: 10.1090/S0025-5718-98-00893-X.


    X. Cui, Y. Wei and N. Zhang, Quotient convergence and multisplitting methods for solving singular linear equations, Calcolo, 44 (2007), 21-31.doi: 10.1007/s10092-007-0127-y.


    A. Frommer, R. Nabben and D. B.Szyld, Convergence of stationary iterative methods for hermitian semidefinite linear systems and applications to schwarz methods, SIAM J. Matrix Anal. Appl., 30 (2008), 925-938.doi: 10.1137/080714038.


    H. B. Keller, On the solution of singular and semidefinite linear systems by iteration, J. Soc. Indust. Appl. Math. Ser. B Numer. Anal., 2 (1965), 281-290.


    Y.-J. Lee, J. Wu, Jinchao Xu and L. Zikatanov, On the convergence of iterative methods for semidefinite linear systems, SIAM J. Matrix Anal. Appl., 28 (2006), 634-641.doi: 10.1137/050644197.


    L. Lin, Y. Wei and N. Zhang, Convergence and quotient convergence of iterative methods for solving singular linear equations with index one, Linear Algebra Appl., 430 (2009), 1665-1674.doi: 10.1016/j.laa.2008.06.019.


    G. I. Marchuk and Y. Kuznetsov, "Iterative Methods and Quadratic Functionals," Science Press, Norvosibirsk, 1972 (in Russian).


    V. Migallón, J. Penadés and D. B. Szyld, Nonstationary multisplittings with general weighting matrices, SIAM J. Matrix Anal. Appl., 22 (2001), 1089-1094.doi: 10.1137/S0895479800367038.


    D. P. O'Leary and R. E. White, Multisplittings of matrices and parallel solution of linear systems, SIAM J. on Alg. and Disc. Meth., 6 (1985), 630-640.doi: 10.1137/0606062.


    D. B. Szyld, Equivalence of conditions for convergence of iterative methods for singular equations, Numer. Linear Algebra Appl., 1 (1994), 151-154.doi: 10.1002/nla.1680010206.


    R. S. Varga, "Matrix Iterative Analysis," 2nd edition, Springer, Berlin, Heidelberg, 2000.doi: 10.1007/978-3-642-05156-2.


    C.-L. Wang, Nonstationary multisplitting with general weighting matrices for non-Hermitian positive definite systems, Appl. Math. Lett., 16 (2003), 919-924.doi: 10.1016/S0893-9659(03)90017-6.


    D.-R. Wang and Z.-Z. Bai, Asynchronous parallel matrix multisplitting multiparameter relaxation methods, (Chinese) Numer. Math. J. Chinese Univ., 16 (1994), 107-115.


    Y. Wei, Index splitting for the Drazin inverse and the singular linear system, Appl. Math. Comput., 95 (1998), 115-124.doi: 10.1016/S0096-3003(97)10098-4.


    Y. Wei, Perturbation analysis of singular linear systems with index one, Int. J. Comput. Math., 74 (2000), 483-491.doi: 10.1080/00207160008804956.


    J. Wu, Y.-J. Lee, J. Xu and Ludmil Zikatanov, Convergence analysis on iterative methods for semidefinite systems, J. Comput. Math., 26 (2008), 797-815.


    D. M. Young, "Iterative Solution of Large Linear Systems," Academic Press, New York, 1971.

  • 加载中

Article Metrics

HTML views() PDF downloads(83) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint